# SDR C2XA08RI041

- Difficulty date: March 4, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 12,695 hours, 6,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, RIC MX FOUND BOTTOM EXIT SIGN AT SEAT 12C INOPERATIVE.  MX REMOVED AND REPLACED SIGN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
